Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Recurred migraine after stopping medication. Advice - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Good evening
User:Hello dr.Good evening
Doctor:Please proceed with your query
User:I have migraine problem since last 13 years,which i have already discussed with you
Doctor:I remember
Doctor:Please proceed
User:last time i have consulted neurologist as per you advice and i have used those tablets for month in last May
User:After that it has not come,again after 9 months Last sunday it has come,
Doctor:Are you on medications now?
User:No probes..pls go ahead
User:NO..The Dr. has given me only 30 tablets and asked me to visit again if comes again
Doctor:That is great
Doctor:What are your concerns now/
User:so as i said,normally whenever the migraine comes,it starts with SPARK in eye,that elaborates,then headache and then vomits..normally the Ache,spark and vomits comes only once,but this time it has come thrice in a day
Doctor:What medications are you taking currently
User:no medications,pls suggest me what should i do?i cant afford any more with it
Doctor:You must take medicines that are prophylactic
Doctor:That is prophylactic medicines for migraine
User:Pls name it,and i will get immediately
Doctor:It is not like that
Doctor:Can we have a telephonic conversation on this?
Doctor:Please confirm your contact number
User:yes sure,should i call you or
Doctor:We shall call you in fifteen minutes
Doctor:is it ok?
User:can i end my chat then?
Doctor:Thank you
User:bye,Dr.looking forward your call
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor